# SDR DL72S962654

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY, OPS CHECKS GOOD.
